Like the question says, I have just started using Tretinoin, .1% strength. for the last couple weeks now, and it has left my skin, dry, scaly, and most disappointingly has made my fine lines (which were nearly no existent) much worse! I understand there is a break in period of a couple months, will my dry skin and enhanced lines go away once that happens. I usually wait an hour or more after washing my skin before applying it, and don't use and other products on my skin. Thank You
Just Started Retin-A a Couple Weeks Ago, Has Made my Skin Dry and Fine Lines Worse. Will It Get Better?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Will Retin-A Make my Skin Worse Before It Gets Better? 7 doctor answers
Can I Use Retin-A and Aquafor Together? 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community